MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER® SST¿; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BD CARIBE LTD. BD MICROTAINER® SST¿; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 365967
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter facility name: (b)(6).A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported prior to use of bd microtainer® sst¿, 1 tube had the gel at the top of the tube instead of the bottom.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Therefore, 50 retention samples were evaluated by visual examination and no issues were observed relating to separator position as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode additive abnormality.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor sample quality complaints.
 
Event or Problem Description

Brand Name
BD MICROTAINER® SST¿
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22519744
Report Number2618282-2025-00061
Device Sequence Number15685358
Product Code JKA
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number365967
Device Lot Number4310304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer07/31/2025
Not provided
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/26/2025
09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown